# SDR SWAA2024052181766

- Difficulty date: May 2, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 26,301 hours, 12,996 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H SIDE; STRINGER CLIP CRACKED AT FWD SIDE OF BS 500I APPROX. STRINGER S-26R.<[01] REMOVED AND REPLACED STRINGER CLIP PN: 143A1010-48 PO# 1090043.1 IAW B737-800 SRM 51-40-02 & BAC DWG# 143A1234 REV. A.;[02] VERIFIED REMOVAL AND REPLACEMENT OF STRINGER CLIP PN: 143A1010-48 PO# 1090043.1 IAW B737-800 SRM 51-40-02 & BAC DWG# 143A1234 REV. A.
